# SDR SWI2024082100696

- Difficulty date: June 2, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,334 hours, 38,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1352978 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1352408 FOUND 23 DENTS ON ON LH OTBD FLAP UPPER SKIN. (FLIGHT 5057 - FILED CLOSED)REMOVED AND REPLACED LH OUTB FLAP ASSEMBLY IN REFERENCE WITH AMM 27-54-05. COMPLIED WITH TASK CARD 27-900-1006-SKY. REFERENCE CP 28403978 FOR FLAP OPS CHECK.
